Every morning my eyes are red and then throughout the day day stay a pinkish red and never clear up. They are also dry. I only noticed this after starting my diabetic meds - glyburide and metformin. Can one or both of these be the cause?
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Glyburide/Metformin:
Diarrhea; headache; indigestion; mild stomach pain; nausea; stomach upset; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Glyburide/Metformin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); chest pain or discomfort; confusion; dark urine; dizziness or lightheadedness; fainting; fast or difficult breathing; feeling of being unusually cold; fever, chills, or persistent sore throat; general feeling of being unwell; low blood sugar symptoms (eg, anxiety, dizziness, fast heartbeat, headache, tremors, unusual sweating); muscle pain or weakness; severe or persistent blurred vision or other vision problems; slow or irregular heartbeat; unusual bruising or bleeding; unusual drowsiness; unusual or persistent stomach pain or discomfort; unusual tiredness or weakness; yellowing of the eyes or skin.
Although redness if the eyes is not a known side effect ... it could be caused by these medicines. Please discuss it with your doctor if you haven't done so already.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 1 answer
Posted 16 Mar 2012 • 1 answer
I am type 2 diagnose 1 week now and on metformin but afraid to add the glyburide 2.5mg once per day?
Posted 10 Oct 2013 • 3 answers
What is the difference between glyburide/metformin 5/500 and metformin 500 and glyburide 5 as seper?
Posted 11 Apr 2014 • 1 answer
Posted 24 Sep 2014 • 1 answer